# SDR DALA2022072705164

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,812 hours, 10,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 L1 DOOR SHOWS OPEN WHEN CLOSED. CORRECTIVE ACTION: INSPECTED L1 DOOR, UNABLE TO DUPLICATE FAULT. (9023312)
